# SDR UPS98825986

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK MAIN CABIN STA 680 AT L6L END FITTING.  REMOVED CRACKED FITTING DRILLED AND INSTALLED NEW ONE IAW DC8 SRM 5 1 1 24 AND 51 1 20D.
